Help with Silikon 1000 Information!

It has now been been 30 hours since I had silikon 1000 injected into my nose by a very highly qualified Doctor. At first, my nose looked spectacular. However, after a few hours had passed I began to notice red spots, which gradually increased into what appears to look like a rash (no pain). This is the first time i have ever undergone this kind of procedure and I'm terrified! Is this a normal side effect that will pass with time or should i seek immediate medical attention

Doctor Answers (2)

The redness on your nose several hours after silicone injections is likely contact dermatitis from the topical anesthetic.

+1

I read your concern and reviewed your photo. This appears to be an allergic, contact dermatitis from the topical anesthetic. You should bring this to the attention of your doctor who may wish to prescribe hydrocortisone cream.

Hope this is helpful.

Dr. Joseph


West Orange Facial Plastic Surgeon
5.0 out of 5 stars 287 reviews

Silikon 1000. I think you will be ok

+1

  I have used Silikon 1000 on countless patients without having a problem.  I think the odds are strongly in your favor that you will be fine.  But I would advise that you call your doctor with your concerns and he may want to look at it to be sure.

Lawrence Kass, MD
Saint Petersburg Oculoplastic Surgeon
4.5 out of 5 stars 47 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.